# SDR FDEA200905111618

- Difficulty date: May 11, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,768 hours, 21,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146N8835U8201
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W TAIL STRIKE INSPECTION, REF M/M 05-51-32-2.  REPAIRED LWR FWD CHORD AS REQ, RE4F SRM 53-80-08 FIG 201.
